Stability analysis of piecewise linear systems with discrete and distributed time delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)729-742
Journal / PublicationDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithms
Issue number6
Publication statusPublished - Dec 2006


This paper is concerned with the stability analysis problem for a class of piece-wise linear systems with both discrete and distributed time delays. A piecewise Lyapunov-Krasovskii functional is constructed so as to derive sufficient conditions for the globally asymptotic stability of the piecewise linear systems with discrete and distributed time-delays. The derived stability criteria are expressed in terms of linear matrix inequalities (LMIs), which can be readily checked by using the standard Matlab LMI Toolbox. A numerical example is used to demonstrate the usefulness of the methods. Copyright ©2006 Watam Press.

Research Area(s)

  • Discrete and distributed delay, Linear matrix inequality (LMI), Piecewise linear systems, Stability